# SDR R61A201310020958

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 9,838 hours, 9,584 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A FWD CARGO DOOR OPEN INDICATION WHILE DOOR WAS VERIFIED CLOSED. MX R & R THE DOOR CLOSED SENSOR IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
